# SDR DALA2019032902052

- Difficulty date: March 29, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,811 hours, 24,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR CUTOUT AT FRAME 68 AFT FACE BE LOW THE STR 8L IN THE RADIUS AREA OF THE FRAME IN PASSENGER CABIN (1 EA). (CRACK LENGTH = 0.275 IN. APPROX). PERFORMED REPAIR LOCATED ON PASSENGER CREW DOOR CUT OUT AT FR 68 AFT FACE BELOW THE STG 8L IN THE RADIUS AREA OF THE FR 11 PASSENGER CABIN.
